# SDR NACA2021092800001

- Difficulty date: September 28, 2021
- Submitted: October 9, 2021
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 104,656 hours, 18,489 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: APU FAULTED/SHUTDOWN TWICE. CORRECTIVE ACTION: PERFORMED FIM 49-11, RESET ECU AND PERRFORMED APU OPS CHECK IAW AMM 49-11-00. APU CHECK NORMAL, ETOPS VERIFICATION GOOD.
